Patient : I was on Depo for 1.5 years. For that entire time I had a period and realized it was not going to stop while on it. My last shot was in Jan of 2011. It is now Feb of 2012 and I have not had a period that entire time (with the exception of two episodes of spotting very lightly). I was on lolo esterin for a few months since stopping the shot but ceased that in december because I want to get back to normal. Is this current lack of period normal or should I be concerned? I have also been very constipated since stopping the pill (going for a week with nothing) and I have put on 10 pounds, with no change in diet or exercise. I am concerned about both my weight gain and lack of periods. Is this normal or should I seek help?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.